Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 60, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 12, 2016, 1:39 PM CDT for Davidson County, Sumner County, Wilson County, Tennessee. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2016, 1:39 PM CDT (18:39 UTC)
- Expired
- May 12, 2016, 2:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Davidson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 5 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 1:40 PM CDT | TSTM WND DMG | 1 E Nashville, TN | SEVERAL TREE LIMBS DOWN AROUND SHELBY PARK |
| May 12, 2:06 PM CDT | TSTM WND GST 60 | 3 E Nashville, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.7 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
339
WUUS54 KOHX 121839
SVROHX
TNC037-165-189-121930-
/O.NEW.KOHX.SV.W.0060.160512T1839Z-160512T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
139 PM CDT THU MAY 12 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 230 PM CDT
* AT 139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NASHVILLE...
MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
GALLATIN...NASHVILLE...MADISON...HENDERSONVILLE...MOUNT JULIET...
GOODLETTSVILLE...WHITE HOUSE...MILLERSVILLE...LAKEWOOD...HERMITAGE...OLD
HICKORY...BERRY HILL AND WHITES CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3628 8637 3612 8678 3622 8688 3646 8663
TIME...MOT...LOC 1839Z 237DEG 25KT 3618 8678
HAIL...0.75IN
WIND...70MPH
$$
312 follow-up statements
228
WWUS54 KOHX 121910
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
210 PM CDT THU MAY 12 2016
TNC037-121919-
/O.CAN.KOHX.SV.W.0060.000000T0000Z-160512T1930Z/
DAVIDSON TN-
210 PM CDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DAVIDSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3628 8637 3623 8651 3639 8670 3646 8663
TIME...MOT...LOC 1909Z 237DEG 53KT 3634 8648
$$
TNC165-189-121930-
/O.CON.KOHX.SV.W.0060.000000T0000Z-160512T1930Z/
SUMNER TN-WILSON TN-
210 PM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHWESTERN SUMNER AND NORTHWESTERN WILSON COUNTIES...
AT 209 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GALLATIN...
MOVING NORTHEAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...HENDERSONVILLE...MOUNT JULIET...GOODLETTSVILLE...WHITE HOUSE
AND MILLERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3628 8637 3623 8651 3639 8670 3646 8663
TIME...MOT...LOC 1909Z 237DEG 53KT 3634 8648
HAIL...0.75IN
WIND...70MPH
$$
31650
WWUS54 KOHX 121922
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
222 PM CDT THU MAY 12 2016
TNC165-189-121930-
/O.EXP.KOHX.SV.W.0060.000000T0000Z-160512T1930Z/
SUMNER TN-WILSON TN-
222 PM CDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SUMNER AND
NORTHWESTERN WILSON COUNTIES WILL EXPIRE AT 230 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. ANOTHER STRONG
STORM HAS DEVELOPED IN NORTHEAST WILSON COUNTY AND STRONG WINDS WILL
BE POSSIBLE WITH THAT STORM AS IT HEADS INTO TROUSDALE AND SMITH
COUNTIES.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NASHVILLE.
LAT...LON 3628 8637 3623 8651 3639 8670 3646 8663
TIME...MOT...LOC 1918Z 237DEG 25KT 3634 8648
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 12:47 PM CDT, 52 minutes earlier.
Area forecast discussion, May 12, 12:47 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1247 PM CDT THU MAY 12 2016 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Have updated the suite of forecast products to reflect current regional radar mosiac trends along with the consensus of short range model solutions for today, thus pushing back the chance of numerous shwrs and tstms to mainly the afternoon hours, spreading west to east as the afternoon hours progress, with best heavy rainfall potential during the afternoon hours also, as sfc front begins to push into mid state. Updated hrly temp, dewpoint, sky condition, and wind speed/direction grids also. Remainder of forecast continues to be on track. && .AVIATION... 18Z TAF DISCUSSION. Tried to reflect passage timing of shwrs/tstms at terminals based on latest radar mosiac imagery, with a tempo group illustrating the best 2 hr window for convective impacts at each TAF site. Some brief temporary gusts associated with convection to 35 to 40kts possible also. Ceilings on the whole are expected to be VFR, with rain induced vsbys into the MVFR category during greatest impact. Maybe some lingering convection behind present line moving across the TN River Valley Region as it pushes ewd, but expect a general erosion of ceilings 13/02Z W - 13/10Z E, with some MVFR fog possibly per low level moisture pooling potential at terminals 13/07Z W - 13/15Z E under SKC sky conditions. Expect ridging influences sfc/aloft to build enough across the region to support VFR/SKC conditions across entire region with nwly sfc winds of 5-10kts 13/15Z-13/18Z. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight FOR Cheatham-Clay- Cumberland-Davidson-De Kalb-Fentress-Jackson-Macon-Montgomery- Overton-Pickett-Putnam-Robertson-Smith-Sumner-Trousdale-White- Wilson. && DISCUSSION......21 AVIATION........31
Hazardous weather outlook, May 12, 10:11 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1011 AM CDT THU MAY 12 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-131000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1011 AM CDT THU MAY 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHERN MIDDLE TENNESSEE GENERALLY ALONG AND NORTH OF I-40 THROUGH THE EVENING HOURS. ANOTHER ROUND OF NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED ACROSS THE AREA TODAY...WITH 1 TO 2 INCHES OF RAIN AND SOME LOCALLY HIGHER AMOUNTS POSSIBLE. DUE TO THE HEAVY RAINFALL YESTERDAY...SOME AREAS IN THE WATCH COULD QUICKLY SEE ADDITIONAL FLASH FLOODING. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS THE VAST MAJORITY OF MIDDLE TENNESSEE...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. WITH ANY SEVERE THUNDERSTORMS THAT DO DEVELOP...DAMAGING WINDS WILL BE THE MAIN CONCERN...ALTHOUGH LARGE HAIL CAN NOT TOTALLY BE RULED OUT EITHER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOME STRONG THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH WEDNESDAY OF NEXT WORK WEEK...ALTHOUGH THIS REMAINS VERY UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH STRUCTURAL DAMAGE TREES OR POWER LINE DOWN 31
In the hours before
Special weather statement, May 12, 12:28 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1228 PM CDT THU MAY 12 2016
TNZ005-023-024-121815-
STEWART TN-HUMPHREYS TN-HOUSTON TN-
1228 PM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL STEWART...HUMPHREYS
AND WESTERN HOUSTON COUNTIES UNTIL 115 PM CDT...
AT 1227 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR PARIS TO CAMDEN TO 9 MILES NORTHEAST OF
NATCHEZ TRACE STATE PARK. MOVEMENT WAS EAST AT 40 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAVERLY...CAMDEN...ERIN...NEW JOHNSONVILLE...MCEWEN...TENNESSEE RIDGE...
HURRICANE MILLS...HOUSTON COUNTY AIRPORT AND I-40 NEAR THE TENNESSEE
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3600 8800 3603 8800 3605 8799 3613 8792
3617 8792 3622 8795 3626 8794 3631 8796
3637 8800 3642 8779 3617 8762 3591 8769
3584 8796 3587 8794 3594 8793 3595 8801
3597 8802
TIME...MOT...LOC 1727Z 249DEG 34KT 3626 8825 3604 8811 3587 8816
ALSpecial weather statement, May 12, 12:54 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1254 PM CDT THU MAY 12 2016
TNZ059-121845-
WILLIAMSON TN-
1254 PM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON COUNTY
UNTIL 145 PM CDT...
AT 1254 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FAIRVIEW...OR 10 MILES WEST OF FRANKLIN...MOVING NORTHEAST AT
15 MPH.
HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...BRENTWOOD...NATCHEZ TRACE AT HIGHWAY 96 AND LEIPERS FORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3598 8679 3579 8703 3588 8719 3602 8705
3599 8704 3599 8703 3605 8694
TIME...MOT...LOC 1753Z 215DEG 13KT 3591 8703
31Special weather statement, May 12, 1:04 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
104 PM CDT THU MAY 12 2016
TNZ026-027-121830-
DAVIDSON TN-CHEATHAM TN-
104 PM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAVIDSON AND
CHEATHAM COUNTIES UNTIL 130 PM CDT...
AT 104 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PEGRAM...OR 12 MILES SOUTH OF ASHLAND CITY...MOVING NORTH AT 45
MPH.
HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT CLOUD GO
GROUND LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...COOPERTOWN...KINGSTON SPRINGS...PEGRAM...JOELTON...PLEASANT
VIEW...BEAMAN PARK AND BELLS BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3641 8704 3639 8701 3637 8699 3637 8698
3638 8696 3638 8694 3634 8679 3602 8702
3603 8705 3604 8706 3604 8710 3605 8712
3643 8711
TIME...MOT...LOC 1801Z 201DEG 41KT 3609 8704
31Special weather statement, May 12, 1:11 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
111 PM CDT THU MAY 12 2016
TNZ025>027-057-059-121845-
DAVIDSON TN-WILLIAMSON TN-HICKMAN TN-DICKSON TN-CHEATHAM TN-
111 PM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON...WESTERN
DAVIDSON...SOUTH CENTRAL CHEATHAM...SOUTHEASTERN DICKSON AND
NORTHEASTERN HICKMAN COUNTIES UNTIL 145 PM CDT...
AT 111 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF BURNS...OR 13 MILES SOUTHEAST OF DICKSON...MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH...FREQUENT CLOUD GO GROUND LIGHTNING
STRIKES...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...BURNS...FAIRVIEW...LYLES AND BON
AQUA.
LAT...LON 3609 8694 3584 8717 3585 8721 3583 8722
3588 8737 3619 8723
TIME...MOT...LOC 1810Z 204DEG 30KT 3592 8722
31Special weather statement, May 12, 1:16 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
116 PM CDT THU MAY 12 2016
TNZ005-006-023>025-121845-
MONTGOMERY TN-STEWART TN-DICKSON TN-HUMPHREYS TN-HOUSTON TN-
116 PM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART...
NORTHEASTERN HUMPHREYS...EASTERN HOUSTON...WESTERN MONTGOMERY AND
WESTERN DICKSON COUNTIES UNTIL 145 PM CDT...
AT 115 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES EAST OF DOVER TO 8 MILES SOUTHEAST OF
ERIN TO 6 MILES SOUTH OF MCEWEN. MOVEMENT WAS NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DICKSON...DOVER...ERIN...CLARKSVILLE...MCEWEN...BURNS...TENNESSEE RIDGE...
CHARLOTTE...VANLEER...CUMBERLAND CITY...SLAYDEN...INDIAN MOUND...PALMYRA...
WOODLAWN AND CUNNINGHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3634 8730 3604 8734 3600 8768 3624 8769
3650 8784 3663 8748
TIME...MOT...LOC 1815Z 246DEG 31KT 3646 8773 3623 8761 3602 8761
ALSpecial weather statement, May 12, 1:28 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
128 PM CDT THU MAY 12 2016
TNZ007-008-121900-
SUMNER TN-ROBERTSON TN-
128 PM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROBERTSON AND WEST
CENTRAL SUMNER COUNTIES UNTIL 200 PM CDT...
AT 127 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RIDGETOP...OR 8 MILES SOUTHEAST OF SPRINGFIELD...MOVING EAST AT 25
MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...GOODLETTSVILLE...WHITE HOUSE...MILLERSVILLE...GREENBRIER...
RIDGETOP AND CROSS PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3636 8660 3635 8672 3638 8673 3641 8675
3639 8678 3637 8679 3636 8679 3635 8680
3635 8682 3637 8685 3638 8686 3637 8687
3645 8686 3654 8661
TIME...MOT...LOC 1827Z 255DEG 22KT 3638 8681
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 10:52 PM CDT | Special Weather Statement | OHX | Davidson, Macon, Robertson, Sumner | 83 min |
| May 12, 2:08 AM CDT | Flash Flood Watch | OHX | Cheatham, Clay, Cumberland, Davidson, DeKalb, Fentress and 12 more | 17 hr |
| May 12, 12:12 PM CDT | Severe Thunderstorm Warning | OHX | Lewis, Perry, Wayne | 33 min |
| May 12, 12:23 PM CDT | Special Weather Statement | OHX | Stewart | 37 min |
| May 12, 12:28 PM CDT | Special Weather Statement | OHX | Houston, Humphreys | 47 min |
| May 12, 12:47 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 28 min |
| May 12, 12:54 PM CDT | Special Weather Statement | OHX | Williamson | 51 min |
| May 12, 1:04 PM CDT | Special Weather Statement | OHX | Cheatham | 26 min |
| May 12, 1:11 PM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| May 12, 1:13 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 32 min |
| May 12, 1:16 PM CDT | Special Weather Statement | OHX | Dickson, Houston, Stewart | 29 min |
| May 12, 1:28 PM CDT | Special Weather Statement | OHX | Robertson | 32 min |
| May 12, 1:42 PM CDT | Special Weather Statement | OHX | Cheatham | 33 min |
| May 12, 2:05 PM CDT | Special Weather Statement | OHX | Sumner, Trousdale | 40 min |
| May 12, 2:18 PM CDT | Special Weather Statement | OHX | Smith, Wilson | 42 min |
| May 12, 2:22 PM CDT | Special Weather Statement | OHX | Trousdale | 38 min |
| May 12, 2:26 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Trousdale, Wilson | 34 min |
| May 12, 2:29 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 31 min |
| May 12, 2:47 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith | 28 min |
| May 12, 2:49 PM CDT | Severe Thunderstorm Warning | OHX | Macon | 26 min |
| May 12, 3:11 PM CDT | Special Weather Statement | OHX | Grundy | 34 min |
| May 12, 3:16 PM CDT | Special Weather Statement | OHX | Clay | 44 min |
| May 12, 3:29 PM CDT | Special Weather Statement | OHX | Pickett | 46 min |
| May 12, 4:18 PM CDT | Special Weather Statement | OHX | Giles | 42 min |
| May 12, 5:08 PM CDT | Special Weather Statement | OHX | Giles | 52 min |
| May 12, 5:42 PM CDT | Special Weather Statement | OHX | Bedford | 48 min |
| May 12, 6:05 PM CDT | Special Weather Statement | OHX | Coffee | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.